MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2120-020
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The 12x20mm armada 35 balloon dilatation catheter (bdc) failed to inflate as it possibly had a hole [rupture].The device was prepared (air aspiration) outside the anatomy prior to use.Another armada 35 was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The 12x20mm armada 35 balloon dilatation catheter (bdc) failed to inflate as it possibly had a hole [rupture].The device was prepared (air aspiration) outside the anatomy prior to use.Another armada 35 was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.Subsequent to the initially filed report, the following information was provided.The procedure was to treat a lesion in the abdominal aorta.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.E1 - initial reporter information updated from dr.Mito kenichi to: dr.Yujiro ito.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16001161
Report Number2024168-2022-12777
Device Sequence Number6738581
Product Code LIT
UDI-Device Identifier08717648155543
UDI-Public08717648155543
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberB2120-020
Device Catalogue NumberB2120-020
Device Lot Number00423G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date12/17/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown